Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1995 / Article

Open Access

Volume 1 |Article ID 596173 | https://doi.org/10.1155/S1024123X95000135

P. J. Swanson, R. R. Burridge, D. E. Koditschek, "Global asymptotic stability of a passive juggling strategy: A possible parts-feeding method", Mathematical Problems in Engineering, vol. 1, Article ID 596173, 32 pages, 1995. https://doi.org/10.1155/S1024123X95000135

Global asymptotic stability of a passive juggling strategy: A possible parts-feeding method

Abstract

In this paper we demonstrate that a passive vibration strategy can bring a one-degree-of-freedom ball to a specified periodic trajectory from all initial conditions. We draw motivation from the problem of parts feeding in sensorless assembly. We provide simulation results suggesting the relevance of our analysis to the parts feeding problem.

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads250
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.